# SDR FDEA201108273529

- Difficulty date: August 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Bs 950b S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED BTWN S27-28L BS 950B LOWER FLANGE.  CUT OUT DAMAGE AREA, FABRICATED REPAIR PARTS, AND INSTALLED IAW SRM 53-10-4 FIG 15.
